# SDR 06FDEA1570

- Difficulty date: April 22, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48287
- Aircraft time: 51,102 hours, 15,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Valve
- Part number: 8983963
- Part serial: P975
- Condition: Leaking
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HEARD LOUD BANG AND PRONOUNCED BURNT RUBBER SMELL IN PERMEATE FLIGHT DECK, SUSPECTED BLOWN TIRE.  LOWERED GEAR AND RETURNED FOR LANDING.  INSP NOSE GEAR, NOSE TIRES, AND NOSE STEERING, NOSE  BRAKES, PACK COMPTS, CANS, FWD AVI COMPT ALL RACKS, CNT E AND E.  NTF DURING INSP OF EXTERIOR INSP FOUND PNL AVB 7332-503 OPEN LEFT SIDE NR 2 ENG, INSP INSIDE PNL AREA, NO DEFECTS OR LOOSE ITEMS.  A/C FAILED DK CHECK, NR 2 PNEUMATIC SYS.  REMOVED AND REPLACED ALL THREE COALESCER BAGS.  OPS CHECKED NOSE GEAR 10 TIMES, NO ABNORMAL SOUNDS NOTED AT THIS TIME. TIGHTENED UP LEAKS ON PACKS 1 & 3.  REPLACED AFT CARGO GALLEY/LAV PRESS REG VALVE.  OPS/LEAK CHECKS GOOD.  PERFORMED SYSTEM 1, 2 & 3 DECAY CKS OK.
